# SDR AALA20160617006

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 50,996 hours, 20,539 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pseu
- Part number: 285A12001
- Part serial: D00620
- Condition: Faulted
- Location: Te Flap
- Part time: 35,259 hours, 14,440 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT NOT OVERWEIGHT.  DURING APPROACH THE T/E FLAPS DID NOT EXTEND BEYOND 2.  FLAPS EXTENDED TO 15 BY USING ALTERNATE MODE.  MAINTENANCE R & R PSEU IAW AMM 27-51-01. OPS CHECK NORMAL.
